Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

On doctor supervised diet using HCG. Discovered fibroid in uterus. Can I use HCG for another 4 weeks?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11797 Questions
Question
I am on a dr. supervised Diet using HCG. I have had fabulous results losing 17 lbs in 28 days. I am currently off the HCG but want to do another round. My gyn just discovered I have a fibroid tumor in my uterus. I am 62 and post menopausal. Can I use HCG for another 4 weeks? I need to lose another 30 lbs.
Posted Wed, 26 Sep 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello,
Thanks for posting your query.
Fibroids in the uterus are not likely to be affected by the HCG drops or the diet as you are in the postmenopausal phase.
These fibroids are mostly affected by female hormones like estrogen and progesterone.
You can go for HCG diet for another 4 weeks to lose weight. Be sure to follow your doctor's instructions closely.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: On doctor supervised diet using HCG. Discovered fibroid in uterus. Can I use HCG for another 4 weeks? 54 minutes later
There is a small amount of estrogen in HCG. Will that be a problem?
 
 
Answered by Dr. Rakhi Tayal 10 hours later
Hello.
Thanks for writing again.
The small amount of estrogen in the HCG might cause a mild hypertrophy of the fibroid temporarily but this is likely to subside after 4 weeks when you stop the treatment. Such a short term treatment is not likely to cause any symptoms.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor